Doctor insights on:
Pain After Flu Shot
Common : It is common to have some muscle soreness after a flu vaccine. It is not serious and usually resolves in a day or so. You may take some Ibuprofen for pain if you wish. Contrary to common belief, you can not get the flu from the flu shot- it's a killed vaccine. ...Read moreSee 1 more doctor answer
Also known as influenza vaccines, flu shots are given out once a year to protect against the flu. The flu shot stimulates the immune system to build antibodies to three or four strains of flu viruses in the hopes that it will offer protection from the current strains present in the community. Each year the Centers for Disease Control (CDC) monitors the strains of Influenza globally and incorporates the appropriate antigens in the new vaccine. For best protection the vaccine ...Read more
Coincidence: It usually coincidence.Get a more detailed answer ›
Call the doctor: Your should be calling the doctor or clinic that gave you the shot and getting yourself checked out. ...Read more
Not uncommon: Fever is a sometimes unpleasant side effect of the flu shot (and most vaccines). Good news is your body's responding appropriately and your immune system is working. If the fever lasts more than 24 hrs or your having other side effects, it doesn't hurt to let your doc know. Otherwise, it'll go away on its own. Best of luck! ...Read more
Flu shot 3 days ago, gas, nausea, runny nose, headache, mild chest pain, weakness, sweating/chills, and dizzy. If not flu shot then what?
Yes its quite common: It can last for less than a day in majority of people, but in some it could last longer, for a few days. If it last longer 2-3 days or is getting worse, see your pcp, as it might be something else. ...Read more
Call the Doctor: I am not sure the heartburn is related to your vaccination, but the rash could be a side-effect. You should go to see a doctor and get yourself checked out. By getting a flu shot, it's apparent that you care about your health. Now, you should make sure you're not developing something serious and have a doctor take a look at you. Good luck. ...Read more
Last year i had anaphylaxis from keflex, 6 days after my flu shot. Does being allergic to keflex mean the flu shot isn't safe for me?
Yes: People who are sensitive to vaccines or the adjuvants in them can react and vomiting is a possibility . It is more likely to be associated with the vaccine reaction if it occurs right after or within 24 hours in my experience. Some people experience fever, fatigue, irritability, or just not feeling well after vaccines. ...Read more
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read more
Feeling fatigue since a week after tetanus shot. Can tetanus shot cause chronic fatigue syndrome?
Not usually: I have never heard of a tetanus shot causing chronic fatigue syndrome. It is much more likely to be related to your sleeping and eating patterns, if/what drugs you are taking, stress levels, etc. Medical causes might include thyroid imbalances, parathyroid problems, even depression. If the fatigue persists, see a primary care doctor. Good luck! ...Read moreSee 1 more doctor answer
Sneezing, sinus congestion, chills, sweats, diarrhea, nausea. Vomiting every 1-2 hours. I got my flu shot this year.
Explanation : These all symptoms most likely related to other viral infection, not flu. To help yourself you need to drink fluids by small amount but very often to prevent dehydration, first of all. Diet with a lot of rice, apple sauce, toast, banana are helpful. Advil or Motrin may help with chills. And Day/nyouil is helpful for sinus congestion. Be well soon. ...Read more
Flu for 5 days despite of flu shot. Still have fever, aches, chills, no appetite, mild cough, headache, exhaustion. Still contagious? How long?
See your doctor.: One of the biggest problems from the flu is the chance of secondary bacterial infections, including sinusitis and pneumonia. Fever for 3-4 days can be normal, but with 5 days of it, it is time to be seen. You are contagious for 5-7 days after the onset of symptoms. If you have shortness of breath, dizziness, blurry vision, go to the ER. The vaccine only protects 60% of folks. ...Read more
I think I have a virus. Terrible knee pain, fever and dizziness. Then 3 days later cold symptoms. My joints ache but knees worst. Had flu shot.
Got the flu and on tamiflu (oseltamivir). Fever 2 degrees above norm. How long will fever typically last? I did have my flu shot. Tx
Got 3rd Depo-Provera shot last week. Had sex a couple times after. Now feeling mild cramping, noises in stomach, mild abdom. pain. How likely is it I'm preg?
Can you get the flu after getting the flu shot in janurary. I had flu symptoms like normal but they stopped a few days later.
Influenza: The vaccine is not 100% effective, even when you are encountering the same strain contained in it. Flu-like symptoms may not be due to influenza, but to one of several other viruses. So your answer is yes. You can get both influenza and influenza look-a-likes after receiving the vaccine. You can also get a modulated illness with the strain contained in the vaccine. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Back pain after flu shot
- Neck pain after flu shot
- Pain in arm after flu shot
- Ask a doctor a question free online
- Armpit pain after flu shot
- Arm pain after flu shot
- Muscle pain after flu shot
- Pain in armpit after flu shot
- Talk to a infectious disease specialist online